# SDR SWAA2025041415493

- Difficulty date: March 19, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUT-OUT SUB-THRESHOLD WEB AT STA 787+8; RBL 23; AND AT STA 827 TO 827+5; RBL 25; WL 156.<[01] REMOVED AND REPLACED NEW ON AFT CARGO DOOR CUT-OUT SUB-THRESHOLD WEB BS794 TO BS847 RBL 23. IAW SRM 51-40-02 AND DWG 146A8340 ID:0021 REV:-;[02] REJECTION: NOT ABLE TO VERIFY INSTALLATION. THRESHOLD INSTALLED;[03] REJECTION; SEE TTG8Q00ZQCEE;[04] THE REJECTION WAS CORRECTED ON FAULT TTG8Q00ZQCEE;[05] ACTION ITEM 4 VERIFIED;[06] ALL THIS FAULT COMPLETED;[07] CARD COMPLETE
